Local moduli for plane curve singularities, the dimension of the ...-constant stratum.
Mathematica Scandinavica, Tome 65 (1989) no. 2, pp. 33-40
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Milnor number, -constant deformations, minimal Tjurina-number, plane curve singularity
@article{MS2_1989__65_2_167063,
author = {Hans Olav Her\"oy},
title = {Local moduli for plane curve singularities, the dimension of the ...-constant stratum.},
journal = {Mathematica Scandinavica},
pages = {33--40},
year = {1989},
volume = {65},
number = {2},
zbl = {0681.14013},
url = {http://geodesic.mathdoc.fr/item/MS2_1989__65_2_167063/}
}
Hans Olav Heröy. Local moduli for plane curve singularities, the dimension of the ...-constant stratum.. Mathematica Scandinavica, Tome 65 (1989) no. 2, pp. 33-40. http://geodesic.mathdoc.fr/item/MS2_1989__65_2_167063/